Our expert says:
Sounds like Transient Cerebral Ischaemia, and I'm sure Cyberdoc will be able to tell you all about it. Apnoea is a medical term for "not breathing", whether this is brief or long in duration. Some people have a problem called Slep Apnoea when they may stop breathing for a brief time during sleep, before starting up again. I don't quite see how the prednisone could be blamed for these various events. Even thinking about upsetting things doesn't usually lead one to stop breathing --- if anything, most people would be more likely to pant or breathe deeply !
When one is upset, one may become excessively aware of one's breathing, such that it feels awkward and uncomfortable, even if in fact one is drawing in quite enough oxygen.
From the sound of it, it'd be wise for you to see a good local General Physician, a specialist in generalmedicine, for a thorough examination and assessment, and then, basd on whatever he finds, advice on managing thse overlapping problems
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.